Issue:On intuitionistic fuzzy β-supra open set and intuitionistic fuzzy β-supra continuous functions

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/20/3/6-12
Title of paper: On intuitionistic fuzzy β-supra open set and intuitionistic fuzzy β-supra continuous functions
Author(s):
M. Parimala
Department of Mathematics, Bannari Amman Institute of Technology, Sathyamangalam, Tamil Nadu, India
rishwanthpariAt sign.pnggmail.com
C. Indirani
Department of Mathematics, Bannari Amman Institute of Technology, Sathyamangalam, Tamil Nadu, India
indirani2012At sign.pnggmail.com
Published in: "Notes on IFS", Volume 20, 2014, Number 3, pages 6-12
Download: Download-icon.png PDF (399  Kb, Info) Download-icon.png
Abstract: In this paper, we introduce and investigate a new class of sets and functions between topological space called intuitionistic fuzzy β-supra open set and intuitionistic fuzzy β-supra open continuous functions respectively.
Keywords: Supra topological spaces, Intuitionistic fuzzy supra-topological spaces, Intuitionistic fuzzy β-supra open set.
AMS Classification: 03F55, 54A40.
References:
  1. Abd El-Monsef, M. E., A. E. Ramadan. On fuzzy supra topological spaces, Indian J. Pure and Appl. Math., Vol. 18, 1987, No. 4, 322–329.
  2. Atanassov, K. T., Intuitionistic fuzzy sets, Fuzzy Sets and Systems, Vol. 20, 1986, 87–96.
  3. Çoker, D., An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems, Vol. 88, 1997, 81–89.
  4. Devi, R., S. Sampathkumar, M. Caldas. On supra α-open sets and S α-continuous func-tions, General Mathematics, Vol. 16, 2008, No. 2, 77–84.
  5. Mashhour, A. S., A. A. Allam, F. H. Khedr. On supra topological spaces, Indian J. Pure and Appl. Math. Vol. 14, 1983, No. 4, 502–510.
  6. Turanl, N., On intuitionistic fuzzy supra topological spaces, Prof. of Int. Conf. on Modeling and Simulation, Spain, Vol. II, 1999, 69–77.
  7. Turanl, N., An overview of intuitionistic fuzzy supra topological spaces, Hacettepe Journal of Mathematics and Statistics, Vol. 32, 2003, 17–26.
  8. Won Keun Min, On fuzzy s-continuous functions, Kangweon-Kyungki Math. J., Vol. 4, 1996, No. 1, 77–82.
  9. Zadeh, L. A., Fuzzy sets, Information and Control, Vol. 8, 1965, 338–353.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.